# SDR EIAA96047

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Line
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 59 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB THROUGH FLIGHT LEVEL 100, NR 3 ENGINE QTY SHOWED ZERO, LOW OIL PRESSURE LIGHT CAME ON.  SHUTDOWN ENGINE IN FLIGHT.  WINDMILLING OIL PRESSURE WAS 5 PSI, WINDMILLING TIME WAS ONE HOUR, MACH .52/IAS 300 KNOTS.  FOUND SCAVENGE LINE FROM NR 1 AND NR 2 BEARING LEAKING.  BOLTS LOOSE IN GEARBOX AT CONNECTION.  REPAIRED ANGLE GEARBOX IAW ECRA NR 662479-72-014 BY INSERTION OF HELICOILS PER REPAIR 02 PARA 1.  WINDMILLING INSPECTION PERFORMED PER MM 72-00-00.  RAN ENGINE AT IDLE FOR 5 MINUTES.  LEAK CHECK ALL OK.  (M)
